MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU313115
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: additional device: tgu373715, lot #: 13313131, udi: (b)(4).As it is not known which device or if both contributed to the distal migration, both are being investigated.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2016 a patient underwent treatment of a descending thoracic aneurysm with two conformable gore® tag® thoracic endoprostheses.On (b)(6) 2019 a reintervention took place to address distal migration of approximately 5mm.An additional conformable gore® tag® thoracic endoprosthesis was implanted proximally.The reason for the distal migration was asked, but is unknown.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.H.6.Conclusion code 1: 22: according to the gore® tag® thoracic endoprosthesis instructions for use, (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to: endoprosthesis migrations.
 
Event or Problem Description
The following information was reported to gore: on (b)(6), 2016 a patient underwent treatment of a descending thoracic aneurysm with two conformable gore® tag® thoracic endoprostheses.On (b)(6) 2020 a reintervention took place to address distal migration of approximately 5mm.An additional conformable gore® tag® thoracic endoprosthesis was implanted proximally.The reason for the distal migration was asked, but is unknown.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9547631
Report Number2017233-2020-00009
Device Sequence Number19439681
Product Code MIH
UDI-Device Identifier00733132617814
UDI-Public00733132617814
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2019
Device Model NumberTGU313115
Device Catalogue NumberTGU313115
Device Lot Number15085617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/27/2020
04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR